# SDR UALA2012011800377

- Difficulty date: January 18, 2012
- Submitted: January 24, 2012
- Operation: Air carrier
- Aircraft: N406UA
- Make and model: Airbus A320-232
- Aircraft serial: 454
- Aircraft time: 59,958 hours, 22,534 cycles
- Engine: Iae V2527A5
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Valve
- Part number: 115800021
- Part serial: FRTR326AK
- Condition: Faulty
- Location: Lt Wing
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UNWANTED FUEL USE FROM RT WING.   *SUPPLEMENTAL DATA UPDATE*   OPBLM PROG TEXT: - ITEM ROLLED FORWARD. SAMC TEXT: APPROX 900 LBS IMBALANCE DURING A 3 HOUR FLT IAD- SJU.  WORK WITH LM2750. OPBLM.  REPLACED LEFT WING REFUEL VALVE SEE SEQ 9582001.
